# SDR REXA2021101400859

- Difficulty date: September 22, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 42,021 hours, 32,138 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Part number: CC670140273
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH IB FLAP VANE LEADING EDGE SKIN IS CHAFED AT 3 LOCATIONS WHERE VANE CONTACTS WING TRAILING EDGE STRUCTURE. - REMOVED DAMAGE AREA ON L/H I/B FIXED LEADING EDGE FLAP VANE IAW CRJ 700 SRM 51-12-00-001-001-A01. FOUND TO BE WITHIN LIMITS. RESTORED SURFACE WITH SAME REFERENCE. REPLACED PANEL 584GT IAW SRM 51-40-11-001-001-A01 & 51-25-01-001-001-A01. REFER TO JOB 81005551 OP 77 FOR REPAIR OF PANEL 584HT. WVAC EMP # 56399
